# SDR ASAA2022062638854

- Difficulty date: June 26, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 23,013 hours, 7,176 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2161
- Condition: Fault Message
- Location: #2 Engine
- Part time: 42,896 hours, 12,504 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C78273000 #2 ENG HAS SHORT TIME FAULT MSG 73-21282. THIS IS A 50 FLT HOUR SHORT TIME FAULT. GROUNDED - YES. PERFORMED B737-900 FIM 73-27 TASK 805 PER FIM REPLACED EEC IAW B737-900 AMM 73-21-60-400-801-F00 AND AMM 73-21-60-000-801-F00. PERFORMED FADEC TEST IAW AMM 73-21-00-700-802-F00. PERFORMED TEST 13- ENGINE RUN IAW AMM 71-00-00-700-808-F00. NO FAULTS FOUND ON ANY TESTS. ALL SYSTEMS OPS TEST GOOD.
